| Model Number |
IC-4593 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An ivtm therapy was initiated using a quattro catheter (lot #unknown).During the therapy, the nurse noticed an emptying saline bag and realized that 250 ml saline bag was used instead of 500 ml saline bag.The 250 ml saline bag was emptying because upon priming, around 200-250 ml of saline will be circulating in the start-up kit (suk) tubing.The nurse replaced the bag with 500 ml saline bag to continue the therapy.During the cooling phase, the nurse noted decreasing volume of saline from the 500 ml saline bag.No leaked saline was noted around the thermogard xp ivtm system or on the patient's bed.The nurse suspected a catheter leak and called the zoll tech line for troubleshooting.Per zoll tech line personnel's instruction, the nurse performed the leak check on the catheter and noted blood backing up while performing the test.Zoll tech line personnel advised the customer to replace the catheter.The dwell time of the catheter was 23 hours.The customer left the catheter to use as a central line and end therapy.The customer reported no injury to a patient.
Additional Manufacturer Narrative
Zoll has not received the quattro catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.